RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2016, том 12, 060, 13 стр. (Mi sigma1142)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Modular Form Representation for Periods of Hyperelliptic Integrals

Keno Eilers

Faculty of Mathematics, University of Oldenburg, Carl-von-Ossietzky-Str. 9-11, 26129 Oldenburg, Germany

Аннотация: To every hyperelliptic curve one can assign the periods of the integrals over the holomorphic and the meromorphic differentials. By comparing two representations of the so-called projective connection it is possible to reexpress the latter periods by the first. This leads to expressions including only the curve's parameters $\lambda_j$ and modular forms. By a change of basis of the meromorphic differentials one can further simplify this expression. We discuss the advantages of these explicitly given bases, which we call Baker and Klein basis, respectively.

Ключевые слова: periods of second kind differentials; theta-constants; modular forms.

Финансовая поддержка Номер гранта
Deutsche Forschungsgemeinschaft 1620
Also the author gratefully acknowledges the Deutsche Forschungsgemeinschaft (DFG) for financial support within the framework of the DFG Research Training group 1620 Models of gravity.


DOI: https://doi.org/10.3842/SIGMA.2016.060

Полный текст: PDF файл (418 kB)
Полный текст: http://www.emis.de/journals/SIGMA/2016/060/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1512.06765
Тип публикации: Статья
MSC: 14H42; 30F30
Поступила: 22 декабря 2015 г.; в окончательном варианте 17 июня 2016 г.; опубликована 24 июня 2016 г.
Язык публикации: английский

Образец цитирования: Keno Eilers, “Modular Form Representation for Periods of Hyperelliptic Integrals”, SIGMA, 12 (2016), 060, 13 pp.

Цитирование в формате AMSBIB
\RBibitem{Eil16}
\by Keno~Eilers
\paper Modular Form Representation for Periods of Hyperelliptic Integrals
\jour SIGMA
\yr 2016
\vol 12
\papernumber 060
\totalpages 13
\mathnet{http://mi.mathnet.ru/sigma1142}
\crossref{https://doi.org/10.3842/SIGMA.2016.060}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000379186600001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84976598182}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma1142
  • http://mi.mathnet.ru/rus/sigma/v12/p60

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Takanori Ayano, “On Jacobi Inversion Formulae for Telescopic Curves”, SIGMA, 12 (2016), 086, 21 pp.  mathnet  crossref
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:299
    Полный текст:20
    Литература:18
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021